zbMATH — the first resource for mathematics

On a theorem of Popa and Noiri on multifunctions. (English) Zbl 0957.54007
The paper gives a counterexample to a result of V. Popa and T. Noiri [Math. Slovaca 43, No. 4, 477-491 (1993; Zbl 0837.54010)]. Further it is shown that the result is true under some additional assumptions.
54C60 Set-valued maps in general topology
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
54C08 Weak and generalized continuity
Full Text: EuDML
[1] AULL C. E.: Paracompact subsets. General Topology and its Relations to Modern Analysis and Algebra II, Proceedings of the Symposium, Prague, 1966, pp. 45-51.
[2] NJÅSTAD O.: On some classes of nearly open sets. Pacific J. Math. 15 (1965), 961-970. · Zbl 0137.41903
[3] POPA V.-NOIRI T.: On upper and lower a-continuous multifunctions. Math. Slovaca 43 (1993), 477-491. · Zbl 0837.54010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.